Chrestenson spectral characterization of correlation-immunity of multiple-valued logic functions over Z/(m)

Authors
Citation
L. Hu, Chrestenson spectral characterization of correlation-immunity of multiple-valued logic functions over Z/(m), CHIN SCI B, 43(21), 1998, pp. 1846-1847
Citations number
4
Language
INGLESE
art.tipo
Letter
Categorie Soggetti
Multidisciplinary
Journal title
CHINESE SCIENCE BULLETIN
ISSN journal
1001-6538 → ACNP
Volume
43
Issue
21
Year of publication
1998
Pages
1846 - 1847
Database
ISI
SICI code
1001-6538(199811)43:21<1846:CSCOCO>2.0.ZU;2-B